Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 27, 2013, 6:09 PM EDT for Centre County, Clearfield County, Clinton County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 27, 2013, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Centre County, PA, Clearfield County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 27 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WGUS51 KCTP 272209
FFWCTP
PAC027-033-035-280115-
/O.NEW.KCTP.FF.W.0012.130627T2209Z-130628T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CLEARFIELD COUNTY...
NORTH CENTRAL CENTRE COUNTY...
WEST CENTRAL CLINTON COUNTY...
* UNTIL 915 PM EDT...
* AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTH CENTRAL CENTRE...
NORTHEASTERN CLEARFIELD AND WEST CENTRAL CLINTON COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KARTHAUS...
LECONTES MILLS...MOSHANNON...PINE GLEN AND SNOW SHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4123 7814 4118 7777 4098 7790 4106 7820
4106 7849 4124 7845
$$
FORECASTER: CERUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 5:36 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 27, 5:36 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 536 PM EDT THU JUN 27 2013 .SYNOPSIS... AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND. THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... TORNADO WATCH #377 IN EFFECT FROM SOUTH CENTRAL MOUNTAINS THROUGH THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY UNTIL 10 PM EDT. EXTREME ONGOING FLASH FLOODING OVER NORTHWEST CLEARFIELD COUNTY IS NOW MORPHING INTO A HYBRID SEVERE WEATHER EVENT FROM THE SOUTH CENTRAL MOUNTAINS TO THE LOWER SUSQ AS CELLS OVER BEDFORD AND HUNTINGDON COUNTIES HAVE SHOWN DECENT ROTATION...INFLUENCED BY THE STRONG VORTICITY MAXIMUM PROPAGATING THROUGH THE AREA...CURRENTLY LOCATED OVER SOUTHERN BLAIR COUNTY. FLASH FLOOD WATCH ISSUANCES HAVE BEEN FOLLOWED BY FLOOD ADVISORIES AND FLASH FLOOD WARNINGS FOR CLEARFIELD COUNTY AS HIGH INTENSITY RAINS CONTINUE TO MOVE NORTHWARD. A FLASH FLOOD EMERGENCY IS IN EFFECT FROM TROUTVILLE THROUGH DUBOIS AND TREASURE LAKE WHERE WATER RESCUES...EVACUATIONS AND ROAD CLOSURES ARE IN PROGRESS. ROUTES 322 AND 219 ARE CLOSED AT THEIR INTERSECTION. AS THE VERY MOIST ATMOSPHERE CONTINUES TO SPREAD EASTWARD ALONG A BOUNDARY...FLASH FLOOD ADVISORIES ARE POSSIBLE DUE TO THE HEAVY RAIN ASSOCIATED WITH ANY CONVECTION. THE SEVERE THREAT WILL BECOME THE PRIMARY STORY LATE AFTERNOON AND THROUGH THE FIRST HALF OF THE TONIGHT PERIOD AS THE SOUTH CENTRAL MOUNTAINS AND LOWER SUSQ BECOME THE FOCUS NOW THAT THE SYSTEM IS PIVOTING EASTWARD. CLEARFIELD AND (PBZ/S) JEFFERSON COUNTY HAVE BEEN THE UNFORTUNATE PIVOT POINT TODAY...WITH SEVERE FLASH FLOODING THE RESULT FROM SYKESVILLE THROUGH TROUTDALE AND DUBOIS AND TREASURE LAKE. WIDESPREAD ONE TO TWO INCH QPFS STILL THE ORDER OF THE DAY...BUT HIGH INTENSITY TRAINING ECHOES WILL CONTINUE THE THREAT FOR FLASH FLOODING INTO THIS EVENING ACROSS CENTRAL AND NORTHERN AREAS WHERE THE PIVOT POINT PROPAGATES...LOCALLY 3" PLUS IS POSSIBLE ALONG THAT AXIS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH. ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES. ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... DAYTIME HIGHS CONTINUE TO TREND DOWNWARD...ESPECIALLY GIVEN CLOUDIER SKIES AND AFTERNOON PRECIPITATION. THE UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST. MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED. ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH OF WARM NIGHTS INTO NEXT WEEK. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... MINOR ADJUSTMENTS TO 21Z TAFS. EARLIER DISCUSSION BELOW. HAD MORE DENSE FOG AT UNV AND AOO THAN I EXPECTED LAST NIGHT... GIVEN SHORT NIGHTS. ANYWAY...MAIN CONCERN NOW IS BANDS OF STORMS THAT HAVE THE POTENTIAL FOR STRONG WINDS THE NEXT FEW HOURS. BEEN UPDATING TAFS AS NEEDED THE LAST FEW HOURS. FAR WESTERN AREAS LIKE JST AND AOO MAINLY DONE WITH ANY MAJOR WEATEHR...JUST A FEW SHOWERS TO THE WEST. ADVERSE WEATHER CONDITIONS BEING CAUSED BY A SFC LOW DEVELOPING OVER THE UPPER OH VLY EARLY THIS MORNING AND TRACKING SLOWLY ENEWD ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING. OUTLOOK... FRI-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR PAZ004>006-010>012- 017>019-024>028-033>035-037-041-042-045-046-049>053. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/STEINBUGL SHORT TERM...DEVOIR LONG TERM...FITZGERALD/CERU AVIATION...MARTIN
Hazardous weather outlook, Jun 27, 4:03 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 403 PM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 282015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 403 PM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-282015- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 403 PM EDT THU JUN 27 2013 ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-035-049>053-282015- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 403 PM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY... ...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 27, 5:46 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD PENBROOK 40.28N 76.85W
06/27/2013 DAUPHIN PA SOCIAL MEDIA
FLOODING ON 28TH ST COMING INTO PENBROOK.
&&
EVENT NUMBER CTP1300206
EVANEGOLocal storm report, Jun 27, 5:57 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 2 NE DENVER 40.25N 76.11W
06/27/2013 LANCASTER PA EMERGENCY MNGR
TREES REPORTED DOWN NEAR CREAMERY AND CREEK ROADS IN
WEST COCALICO TWP.
&&
EVENT NUMBER CTP1300207
EVANEGOLocal storm report, Jun 27, 5:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD STATE COLLEGE 40.79N 77.86W
06/27/2013 CENTRE PA SOCIAL MEDIA
FLOODING ALONG WESTERLY PARKWAY.
&&
EVENT NUMBER CTP1300208
EVANEGOLocal storm report, Jun 27, 6:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FLASH FLOOD HEGINS 40.65N 76.50W
06/27/2013 SCHUYLKILL PA TRAINED SPOTTER
WATER ACROSS ROUTE 25.
&&
EVENT NUMBER CTP1300209
EVANEGOLocal storm report, Jun 27, 6:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD HERNDON 40.71N 76.84W
06/27/2013 NORTHUMBERLAND PA SOCIAL MEDIA
RUNNING WATER ACROSS ROADWAYS REPORTED AROUND HERNDON.
&&
EVENT NUMBER CTP1300210
EVANEGOLocal storm report, Jun 27, 6:09 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD PENFIELD 41.21N 78.60W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
TRAILER PARK BEING EVACUATED DUE TO RISING WATER IN
PENFIELD.
&&
EVENT NUMBER CTP1300211
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 27, 9:45 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more | 12 hr |
| Jun 27, 10:10 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 10:59 AM EDT | Flash Flood Warning | CTP | Clearfield | 9 hr |
| Jun 27, 11:34 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 12:27 PM EDT | Areal Flood Advisory | CTP | Elk | 3 hr |
| Jun 27, 12:44 PM EDT | Flash Flood Warning | CTP | Clearfield, Elk | 7 hr |
| Jun 27, 12:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Jun 27, 1:05 PM EDT | Special Weather Statement | CTP | Huntingdon | 40 min |
| Jun 27, 1:23 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Perry | 67 min |
| Jun 27, 1:57 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more | 3 hr |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 59 min |
| Jun 27, 2:15 PM EDT | Tornado Warning | CTP | Juniata, Perry | 45 min |
| Jun 27, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 78 min |
| Jun 27, 3:21 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 3:22 PM EDT | Special Weather Statement | CTP | Snyder | 38 min |
| Jun 27, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Perry, Snyder, Union | 77 min |
| Jun 27, 3:41 PM EDT | Flash Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 3:55 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Mifflin | 3 hr |
| Jun 27, 4:00 PM EDT | Areal Flood Advisory | CTP | Cameron, Clearfield, Elk | 3 hr |
| Jun 27, 4:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more | 3 hr |
| Jun 27, 4:05 PM EDT | Special Weather Statement | CTP | Lancaster | 55 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon | 55 min |
| Jun 27, 4:30 PM EDT | Special Weather Statement | CTP | Lancaster | 60 min |
| Jun 27, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 57 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more | 69 min |
| Jun 27, 4:42 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 60 min |
| Jun 27, 4:46 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| Jun 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 59 min |
| Jun 27, 5:11 PM EDT | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Jun 27, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 77 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 58 min |
| Jun 27, 5:26 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 3 hr |
| Jun 27, 5:40 PM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming | 9 hr |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 65 min |
| Jun 27, 5:50 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Jun 27, 6:13 PM EDT | Tornado Warning | CTP | Clinton, Lycoming | 32 min |
| Jun 27, 6:41 PM EDT | Areal Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 6:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 64 min |
| Jun 27, 6:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 69 min |
| Jun 27, 7:15 PM EDT | Areal Flood Warning | CTP | Centre, Clearfield | 6 hr |
| Jun 27, 7:30 PM EDT | River Flood Warning | CTP | Clinton | 4 hr |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jun 27, 7:43 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.